# SDR AWXA9800148

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708AW
- Make and model: Boeing 737112
- Aircraft serial: 19771
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 787-867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING SCHEDULED INSPECTION, STR 26R CORRODED BEYOUND LIMITS STA 787 TO 867, AND FRAME STA 285.5 RBL17.  REMOVED AND REPLACED STRINGER WITH SERVICEABLE PARTS PER SRM 51-30-02, AND REPAIRED FRAME PER SRM 51-40-03.
